I was researching my med list because my eye pressure has jumped from 20 to 30 in 6 months and discoved buprop Sr, budeprion sr, welbutrin xl can cause this and now I'm worried
Yes Wellbutrin can cause as increase in intraocular pressure.
You need to talk to your doctor as soon as you can. You should not reduce your dose without having the OK.
Unfortunately this may be a side effect of the bupropion. You need to talk to the prescribing doctor asap before cutting the dosage in half. What did the eye doctor recommend?
There are other antiD's that may be more appropriate for you given your response to this one.
Good luck and keep in touch
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 1 answer
I've been using Lumigan for ocular pressure for over 4 years. I have the extensive lash growth that?
Posted 24 Nov 2015 • 0 answers
Posted 3 Jul 2016 • 1 answer
Posted 20 Nov 2017 • 0 answers
Posted 2 Dec 2017 • 2 answers